# SDR CA120926003

- Difficulty date: September 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED WHILE CLIMBING THROUGH 3000 FT, THE TORQUE OF NR 2 ENGINE DROPPED TO ZERO WITH ILLUMINATION OF OIL PRESSURE CAUTION SHORTLY THEREAFTER. ENGINE WAS SHUTDOWN IAW QRH AND DIVERTED TO NEAREST AIRPORT.  ACFT LANDED SAFELY WITHOUT INCIDENT.  ROOT CAUSE DETERMINED TO BE FUEL LEAK AT FUEL NOZZLE MANIFOLD TRANSFER TUBE IN VICINITY OF FLOW DIVIDER, FUEL NOZZLES.  REPLACED PREVIOUS EVENING DURING SCHEDULED MAINTENANCE, O-RING, PN ST3367-009, REPLACED. FDR DOWNLOAD RAW DATA CURRENTLY BEING RETRIEVED TO ENSURE NO EXCEEDENCE OF OPERATING PARAMETERS RECURRED.
